MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9585
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent explantation occurred.The target lesion was located in the moderately tortuous and moderately calcified mid right coronary artery.A 2.75 x 20 mm promus premier drug-eluting stent was deployed to treat the lesion.However, the stent stuck to the post dilatation balloon and came out of the body after deployment.The procedure was completed with a new promus stent.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Bsc aware date corrected from 08sep2019 to 07sep2019.Device is a combination product.Device evaluated by mfr.: a damaged detached stent was returned for analysis without the stent delivery system.The entire length of the stent was stretched and damaged.
 
Event or Problem Description
It was reported that stent explantation occurred.The target lesion was located in the moderately tortuous and moderately calcified mid right coronary artery.A 2.75x20mm promus premier drug-eluting stent was deployed to treat the lesion.However, the stent stuck to the post dilatation balloon and came out of the body after deployment.The procedure was completed with a new promus stent.There were no further patient complications reported.It was further reported that the procedure was completed with another of the same device and the patient's status was stable.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9135453
Report Number2134265-2019-11405
Device Sequence Number11436511
Product Code NIQ
UDI-Device Identifier08714729844785
UDI-Public08714729844785
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9585
Device Catalogue Number9585
Device Lot Number0022339347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Initial Date Received by Manufacturer 09/08/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR